MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE® SYSTEM

MONTERIS MEDICAL NEUROBLATE® SYSTEM
Model Number 20980
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an ablation procedure, it was reported that the laser probe connector thermally fused at the portable connector module (pcm) mating adapter at the start of the third trajectory.A backup laser fiber cable and a new laser probe was used to complete the ablation procedure.There were no patient complications reported in relation to this event.
 
Additional Manufacturer Narrative
The neuroblate system instructions for use contain laser safety warnings as risk mitigations for this event: section 4.3, general warnings: -"laser eye protection provided with the neuroblate system must be worn in the mri scanner room during operation of the laser" section 4.6, laser safety warnings: -"ensure the laser fiber connections are made correctly.Improper connections may lead to equipment damage or operator injury." section 4.7, inspection, cleaning, disinfection, sterilization: -"prior to use: carefully inspect all system laser cable/umbilical connections to ensure they have all completed the "two-click" connection, i.E., plug is pushed into mating connector so that one click at partial (half) insertion and a second click at full insertion." no harm was observed in this event.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer Contact
michelle bergstrom
131 cheshire ln
suite 100
minnetonka, MN 55305
MDR Report Key20654133
Report Number3009970070-2024-00018
Device Sequence Number8325040
Product Code GEX
UDI-Device Identifier00816589021080
UDI-Public00816589021080
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K193375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20980
Device Catalogue NumberNB102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown